# SDR DALA2015111807105

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frames 51-52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED NEW REPAIR ON EXTERNAL SKIN BETWEEN FRAME 51 TO FRAME 52 AND BETWEEN STR 38R TO STR 39R IAW SRM 53-41-11, PAR 5F, REPAIR 4, FIG 207.
